Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 2, Number 20

All articles in this issue are freely accessible.

Calculating machine solution of quadratic and cubic equations by the odd number method
W. E. Bleick.
Math. Comp. 2 (1947), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022713
Film Slide Rule
G. R. Stibitz.
Math. Comp. 2 (1947), 325-325
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On a Scarce Factor Table
N. G. W. H. Beeger.
Math. Comp. 2 (1947), 326-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
A note on the inversion of power series
H. Chernoff.
Math. Comp. 2 (1947), 331-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022717
Recent Mathematical Tables
Franklin O. Rose.
Math. Comp. 2 (1947), 335-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 2 (1947), 350-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 2 (1947), 353-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 2 (1947), 354-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
The Zuse computer
Roger C. Lyndon.
Math. Comp. 2 (1947), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0022444
Other Aids to Computation
Math. Comp. 2 (1947), 370-371
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 2 (1947), 371-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 2 (1947), 374-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 2 (1947), 374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 2 (1947), 375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Index to MTAC I: numbers 1–12, II: 13–30, 1943–1947 Supplementing the Index in number 12
Math. Comp. 2 (1947), 376-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions